Saturday, May 03, 2008 bevleschke, Community Member, asks

Q: does mobic cause weight gain i have no other problems except that i can't lose weight

Answer This
Answers (3)
Dr. Allen Blaivas, Health Guide
5/19/08 2:25pm

Mobic or meloxicam is a non-steroidal anti-inflammatory drug used in the treatment of pain and inflammation.  It is somewhat similar to medications such as ibuprofen (Advil, Motrin) but may have a lower risk of gastrointestinal side effects, such as ulcers.  I am not aware of any connection between Mobic and weight gain.

Reply
nbalove, Community Member
9/14/09 3:50am
nbalove, Community Member
9/14/09 3:51am
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By bevleschke, Community Member— Last Modified: 04/02/14, First Published: 05/03/08